# SDR QXEA2021030100089

- Difficulty date: February 27, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 32,123 hours, 34,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMER LIGHTING LOOSE IN FRONT OF SEAT 2DE. REMOVED FROM SERVICE. RESECURED EMERGENCY FLOOR LIGHTING STRIP. NO OTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
